# SDR DALA2023031001777

- Difficulty date: March 9, 2023
- Submitted: March 10, 2023
- Operation: Air carrier
- Aircraft: N669DN
- Make and model: Boeing 757232
- Aircraft serial: 25142
- Aircraft time: 95,372 hours, 43,483 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 669 27D EMERGENCY PATHWAY LIGHTING WAS RIPPED OFF SIDEWALL SEAT. CORRECTIVE ACTION: REMOVED DAMAGED SEAT MOUNTED EMERGENCY ESCAPE PATH LIGHTING ASSY @ ROW 27D AND INSTALLED NEW PER B757 AMM 33-51. OPS CHECK SHOWS EMERGENCY LIGHTS ROWS 27-32 INOP. R+R EMERGENCY LIGHT BATTERY PACK PER B757 AMM 33-5 AND R+R EMERGENCY LIGHT BATTERY CHARGER PER B757 AMM 33-51. OPS CHECK NORMAL. (4102344)
